# SDR SWIA202163524

- Difficulty date: December 1, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND BRACKET CC670-38814-1 IS CRACKED     (C-CHECK RO 1/7/2022)    FABRICATED NEW AFT CARGO DOOR SURROUND BRACKET PN: CC670-38814-1 FROM PN: S6144-16 PO: T000056550/2 IAW DWG CC670-38814 REV --, AND REPLACED IAW CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-13-001-001-A01, & DWG MM670-35060 REV W, TASK CARD 51-900-1002-SKY COMPLIED WITH.
